# SDR DALA2025121109067

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1342041) BS 947 FLOORBEAM HAS DEEP CORROSION UNDER LAVATORY FITTING, LBL 24. REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED, LOCATED, DRILLED, AND INSTALLED REPAIR PARTS IAW  SRM 53-70-51-2R-5 AND SRM 51-40-02.
